Missouri, 2010Flooding and Hail in Missouri, May 20 to 21, 2010
May 20 to 21, 2010 · NWS SGF · 43 events in 22 counties and zones
A slow moving upper level storm system, moved across the region, acting to transport significant amounts of moisture up and over a stalled frontal boundary laid out across the Ozarks. Isolated embedded thunderstorms produced small hail and locally heavy rainfall.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- Crop damage
- None recorded
- Events
- 43
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A slow moving upper level storm system, moved across the region, acting to transport significant amounts of moisture up and over a stalled frontal boundary laid out across the Ozarks. Isolated embedded thunderstorms produced small hail and locally heavy rainfall. Wide spread flooding and flash flooding occurred as a result of the duration of heavy rainfall in conjunction with isolated heavy rainfall from thunderstorms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at May 20, 1:34 AM CST, 26 minutes earlier.
Area forecast discussion, May 20, 1:34 AM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
234 AM CDT THU MAY 20 2010
.DISCUSSION...
MAIN FOCUS WILL BE WITH CONVECTIVE CHANCES THIS MORNING ACROSS THE
EASTERN OZARKS AND REDEVELOPMENT OUT WEST THIS AFTERNOON AHEAD OF
A COLD FRONT...THEN ON TO SUMMERTIME TEMPERATURES OVER THE WEEKEND.
HAVE JUST UPDATED THE HWO TO REMOVE ANY POTENTIAL OF SEVERE STORMS
FOR THE REMAINDER OF THE NIGHT. ELEVATED SHOWERS/THUNDERSTORMS
WERE CONTINUING TO ADVANCE EAST ACROSS THE EASTERN HALF OF THE
CWA...HOWEVER LIGHTNING HAS BEEN DIMINISHING OVER THE PAST HOUR
WITH MAIN COMPLEX FROM CENTRAL OK INTO CENTRAL AR. UPPER LOW WAS
LOCATED OVER CENTRAL KANSAS TONIGHT WITH GOOD UPPER DIVERGENCE
FROM EASTERN OKLAHOMA INTO SOUTH CENTRAL MO. ECMWF LOOKS TO HAVE
THE BEST HANDLE WITH THE CURRENT SITUATION AND HAVE BASED FORECAST
MOST CLOSELY TO ITS PROGNOSIS.
CLEARING OF PRECIPITATION OCCURRING FROM WEST TO EAST EARLY THIS
MORNING...SO MAIN EVENT WITH ROUND 1 IS EXPECTED TO END FROM WEST
TO EAST DURING THE MORNING HOURS. COULD SEE ADDITIONAL DEVELOPMENT
TOWARDS THE LATE MORNING/EARLY AFTERNOON ACROSS SOUTHEAST
KANSAS/WESTERN CENTRAL MO AS UPPER LOW SHIFTS EAST INTO EASTERN
KANSAS AND SURFACE LOW LIFTS NORTH INTO EASTERN KANSAS. SHOULD BE
DECENT ENOUGH MID LEVEL LAPSE RATES TO SUPPORT SOME HAILERS THIS
AFTERNOON AHEAD OF THE COLD FRONT AND IF ENOUGH LOW LEVEL
INSTABILITY CAN DEVELOP MAY HAVE AN ISOLATED RISK OF TORNADOES
OVER THE WESTERN CWA DURING THE AFTERNOON/EARLY EVENING.
THUNDERSTORMS WITH HEAVY RAIN WILL AGAIN BE POSSIBLE AND THIS WILL
SHIFT EAST ACROSS THE OZARKS DURING THE EVENING...GENERALLY ENDING
OVER THE EASTERN CWA BY FRIDAY MORNING. WITH THE HEAVY RAIN
OCCURRING OVER THE AREA NOW AND WITH RECENT HEAVY RAINS IN THE
PAST WEEK...WILL KEEP THE FLASH FLOOD WATCH IN PLACE AS IS.
UPPER WAVE SHOULD SHIFT EAST OF THE AREA BY MIDDAY FRIDAY WITH
RIDGING BUILDING INTO THE AREA FRIDAY NIGHT AND AMPLIFYING OVER
THE WEEKEND. WITH STRONG SOUTH TO SOUTHWEST LOW LEVEL FLOW...WILL
SEE A QUICK TRANSITION TO SUMMERTIME TEMPERATURES. 850
TEMPERATURES WILL LIKELY REACH THE UPPER TEENS TO LOW 20S WITH
HIGHS OVER THE WEEKEND IN THE MID TO UPPER 80S.
LINDENBERG
&&
.AVIATION...
FOR THE 06Z TAFS...MAIN CONCERN WILL BE WITH CONVECTION WITH THIS
FORECAST. CONVECTION SHOULD BE ONGOING AT THE ONSET OF 06Z TAFS AT
ALL 3 LOCATIONS WITH BACK EDGE OF CONVECTION POSSIBLY PUSHING EAST
OF JLN BY 08-09Z AND PROGRESSING EASTWARD THROUGH THE OVERNIGHT.
ANTICIPATING A BREAK IN THE CONVECTION AS THE LOW LIFTS NORTHEAST
INTO SOUTHWEST MISSOURI BY EARLY MORNING WITH CONVECTION ENDING
FROM WEST TO EAST. ANOTHER ROUND OF CONVECTION WILL BE POSSIBLE
LATE IN THE AFTERNOON AS THE COLD FRONT MOVES IN FROM THE WEST.
CEILINGS WILL GENERALLY REMAIN IN THE MVFR CATEGORY HOWEVER IFR
VISIBILITIES WILL BE POSSIBLE WITH THE STRONGER STORMS.
LINDENBERG
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR KSZ073-097-101.
&&Hazardous weather outlook, May 20, 1:14 AM CST, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
214 AM CDT THU MAY 20 2010
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210715-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
214 AM CDT THU MAY 20 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TONIGHT.
THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.
WEATHER HAZARDS EXPECTED:
FLOODING RISK IS ELEVATED.
LIGHTNING RISK IS ELEVATED.
AREAS AFFECTED AND TIMING:
FLOODING RISK WILL BE ELEVATED ACROSS THE ENTIRE AREA THROUGH THE
REMAINDER OF THE NIGHT.
LIGHTNING RISK IS ELEVATED ACROSS THE ENTIRE AREA THROUGH THE
REMAINDER OF THE NIGHT.
DISCUSSION:
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO ADVANCE
EAST ACROSS THE MISSOURI OZARKS THROUGH THE REMAINDER OF THE
OVERNIGHT HOURS. WHILE SEVERE WEATHER IS NOT EXPECTED...THE HEAVY
RAINFALL WILL LIKELY CAUSE CREEKS AND STREAMS TO RISE TO NEAR OR
ABOVE BANKFULL ACROSS MUCH OF THE AREA.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS AN ELEVATED RISK OF SEVERE THUNDERSTORMS ON THURSDAY...
ROUGHLY ALONG AND SOUTH OF THE HIGHWAY 60 CORRIDOR. THUNDERSTORMS
WITH HEAVY RAIN WILL BE ONGOING THURSDAY MORNING WHICH WILL LIFT
ACROSS THE EASTERN OZARKS. ANOTHER ROUND OF THUNDERSTORMS WILL BE
POSSIBLE DURING THE MID TO LATE AFTERNOON HOURS AS A COLD FRONT
MOVES INTO THE AREA. SCATTERED SEVERE STORMS ARE POSSIBLE ANY
WHERE ALONG AND AHEAD OF THE FRONT... HOWEVER THE BETTER RISK FOR
SEVERE STORMS WILL BE ALONG AND SOUTH OF THE HIGHWAY 60 CORRIDOR.
THE PRIMARY SEVERE WEATHER RISKS WILL BE LARGE HAIL AND DAMAGING
WIND GUSTS. THE RISK OF HEAVY RAIN AND FLASH FLOODING WILL
CONTINUE INTO FRIDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
LINDENBERG
In the hours before
Special weather statement, May 19, 10:46 PM CST, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1146 PM CDT WED MAY 19 2010
MOZ102-103-200515-
STONE MO-BARRY MO-
1146 PM CDT WED MAY 19 2010
...SIGNIFICANT WEATHER ALERT FOR SOUTHERN BARRY AND SOUTHERN STONE
COUNTIES UNTIL 1215 AM CDT...
AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
SELIGMAN TO BEAVER LAKE ARKANSAS...MOVING NORTHEAST AT 45 MPH. WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BLUE EYE...EAGLE ROCK...GOLDEN...LAMPE...
SELIGMAN...SHELL KNOB AND WASHBURN.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE ROARING
RIVER STATE PARK AND TABLE ROCK LAKE.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THESE STORMS...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
SCHAUMANN
Flood, McDonald
- When
- May 20, 2:00 AM CST to May 21, 1:00 PM CST
- Where
- McDonald County, 2.74 mi WNW of Ginger Blue to 3.06 mi NW of Ginger Blue
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.600, -94.573
A low water crossing on state Highway EE was flooded and closed.
Flood, Benton
- When
- May 20, 2:00 AM CST to May 21, 1:00 PM CST
- Where
- Benton County, 0.47 mi WNW of Hastain to 0.5 mi WNW of Hastain
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 38.204, -93.177
A low water crossing on state Highway V was flooded and closed.
Flood, Barton
- When
- May 20, 2:30 AM CST to May 21, 1:00 PM CST
- Where
- Barton County, 1.85 mi ENE of Oskaloosa to 1.91 mi ENE of Oskaloosa
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.636, -94.567
A section of Highway K at its intersection with the East Fork of Dry Wood Creek was flooded and closed to motorists.
Flood, Barton
- When
- May 20, 2:32 AM CST to May 21, 1:00 PM CST
- Where
- Barton County, 3.26 mi WSW of Nashville to 3.39 mi WSW of Nashville
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.363, -94.555
A section of Highway M at its intersection with the Little North Fork River was flooded and closed to motorists.
Flood, Barton
- When
- May 20, 4:00 AM CST to May 21, 1:00 PM CST
- Where
- Barton County, 3.37 mi WSW of Nashville to 3.35 mi WSW of Nashville
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.363, -94.558
A low water crossing on state Highway M was flooded and closed.
Flood, Barton
- When
- May 20, 4:00 AM CST to May 21, 1:00 PM CST
- Where
- Barton County, 2.82 mi ESE of Oskaloosa to 2.73 mi ESE of Oskaloosa
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.620, -94.550
A low water crossing on state Highway K was flooded and closed.
Flood, Newton
- When
- May 20, 4:26 AM CST to May 21, 1:00 PM CST
- Where
- Newton County, 0.66 mi NE of Stark City to 0.57 mi WSW of Newtonia
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 36.877, -94.192
A section of Highway 86 near Newtonia was flooded due to excessive rainfall.
Flood, Newton
- When
- May 20, 4:26 AM CST to May 21, 1:00 PM CST
- Where
- Newton County, 0.66 mi NE of Stark City to 0.57 mi WSW of Newtonia
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 36.877, -94.192
A section of Highway 86 near Newtonia was flooded due to excessive rainfall.
Flood, Newton
- When
- May 20, 4:31 AM CST to May 21, 1:00 PM CST
- Where
- Newton County, 1.05 mi NNW of Redings Mill to 1.17 mi N of Redings Mill
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.035, -94.525
Excessive rainfall caused a section of Jackson Street to flood making it impassable to motorists.
Flood, Lawrence
- When
- May 20, 4:38 AM CST to May 21, 1:00 PM CST
- Where
- Lawrence County, 2.89 mi NNE of Stotts City to 2.97 mi NNE of Stotts City
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.139, -93.951
Excessive rainfall caused the Spring River to flood a section of Highway 97 approximately two miles north of Stotts City.
Flood, Lawrence
- When
- May 20, 4:38 AM CST to May 21, 1:00 PM CST
- Where
- Lawrence County, 3.43 mi N of Mt Vernon Arpt to 3.11 mi N of Mt Vernon Arpt
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.119, -93.892
Excessive rainfall caused the Spring River to flood sections of County Roads 1090 and 2110.
Flood, Phelps
- When
- May 20, 4:44 AM CST to May 21, 1:00 PM CST
- Where
- Phelps County, 3.28 mi NNE of Doolittle to 2.76 mi W of Northwye
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.995, -91.860
Excessive rainfall caused sections of Highway Y to flood and be closed to motorists.
Flood, Maries
- When
- May 20, 5:00 AM CST to May 21, 1:00 PM CST
- Where
- Maries County, 1.68 mi WSW of Shantytown to 1.94 mi WSW of Shantytown
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 38.023, -92.079
A water rescue was performed along County Road 624. Excessive rainfall caused the Maries River to flood over a low water crossing which a motorist attempted to drive across.
Flood, Lawrence
- When
- May 20, 5:00 AM CST to May 21, 1:00 PM CST
- Where
- Lawrence County, 2.98 mi NNE of Stotts City to 2.99 mi NNE of Stotts City
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.140, -93.950
A low water crossing on State Highway 97 was flooded and closed.
Flood, Lawrence
- When
- May 20, 5:00 AM CST
- Where
- Lawrence County, 2.98 mi NNE of Stotts City to 2.99 mi NNE of Stotts City
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.140, -93.950
A low water crossing on State Highway 97 was flooded and closed.
Flood, Ozark
- When
- May 20, 5:01 AM CST to May 21, 1:00 PM CST
- Where
- Ozark County, 0.65 mi NNW of Gainesville to 0.7 mi NNE of Gainesville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 36.609, -92.432
A section of Ballpark Road in Gainesville was flooded and closed off to motorists near Lick and Becky Cobb creeks.
Flood, Howell
- When
- May 20, 5:08 AM CST to May 21, 1:00 PM CST
- Where
- Howell County, West Plains to 0.58 mi SSW of (H63)west Plains
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 36.730, -91.850
The West Plains police department closed off 6 low water crossings within the city due to flooding from overnight thunderstorms.
Flood, Polk
- When
- May 20, 5:12 AM CST to May 21, 1:00 PM CST
- Where
- Polk County, 2.87 mi ENE of Goodson to 2.56 mi ENE of Goodson
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.722, -93.226
Excessive rainfall caused Jordan Creek to flood a section of Highway P four miles east of Polk.
Flood, St. Clair
- When
- May 20, 6:12 AM CST to May 21, 1:00 PM CST
- Where
- St. Clair County, 2.08 mi SSE of Appleton City to 1.03 mi NW of Iconium
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.171, -94.018
Several low water crossings were reported as flooded and impassable across the county.
Flood, Barry
- When
- May 20, 6:22 AM CST to May 21, 1:00 PM CST
- Where
- Barry County, 0.69 mi S of Mc Dowell to 0.73 mi S of Mc Dowell
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.810, -93.780
Excessive rainfall caused Flat Creek to flood a section of Highway C which was closed to motorists by MODoT.
Flood, Dallas
- When
- May 20, 6:24 AM CST to May 21, 1:00 PM CST
- Where
- Dallas County, 3.66 mi NW of Buffalo to 3.57 mi NW of Buffalo
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.689, -93.145
The Missouri Department of Transportation closed off a section of Highway C where the Little Lindley Creek flooded the highway.
Flood, Newton
- When
- May 20, 6:29 AM CST to May 21, 1:00 PM CST
- Where
- Newton County, 0.83 mi SSE of Ritchey to 0.65 mi SSE of Ritchey
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 36.938, -94.197
A low water crossing along Highway W was flooded and impassable.
Flood, Ozark
- When
- May 20, 7:00 AM CST to May 21, 1:00 PM CST
- Where
- Ozark County, 1.04 mi SSE of Thornfield to 0.99 mi SSE of Thornfield
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.706, -92.662
A low water crossing on state Highway 95 was flooded and closed.
Flood, Polk
- When
- May 20, 7:00 AM CST to May 21, 1:00 PM CST
- Where
- Polk County, 2.24 mi ENE of Goodson to 2.62 mi NE of Goodson
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.717, -93.235
A low water crossing on state Highway P was flooded and closed.
Flood, Wright
- When
- May 20, 7:00 AM CST to May 21, 1:00 PM CST
- Where
- Wright County, 4.12 mi NE of Mansfield to 4.22 mi NE of Mansfield
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.165, -92.531
A low water crossing on state Highway AB was flooded and closed.
Flood, Wright
- When
- May 20, 7:00 AM CST to May 21, 1:00 PM CST
- Where
- Wright County, 4.12 mi NE of Mansfield to 4.22 mi NE of Mansfield
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.165, -92.531
A low water crossing on state Highway AB was flooded and closed.
Flood, Howell
- When
- May 20, 7:00 AM CST to May 21, 1:00 PM CST
- Where
- Howell County, 1.31 mi ESE of Leota to 1.18 mi ESE of Leota
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.520, -92.010
A low water crossing on state Highway 142 was flooded and closed.
Flood, Jasper
- When
- May 20, 7:02 AM CST to May 21, 1:00 PM CST
- Where
- Jasper County, 1.06 mi ESE of Belleville to 1.09 mi ESE of Belleville
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 37.123, -94.582
The intersection of Central City and Emerald Roads was flooded and impassable.
Flood, Shannon
- When
- May 20, 8:00 AM CST to May 21, 1:00 PM CST
- Where
- Shannon County, 4.84 mi S of Owls Bend to 4.98 mi S of Owls Bend
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.110, -91.200
A low water crossing on state Highway NN was flooded and closed.
Flood, Dent
- When
- May 20, 8:00 AM CST to May 21, 1:00 PM CST
- Where
- Dent County, 0.73 mi SE of Sligo to 0.52 mi ESE of Sligo
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.774, -91.369
A low water crossing on state Highway TT was flooded and closed.
Flood, Wright
- When
- May 20, 8:00 AM CST to May 21, 1:00 PM CST
- Where
- Wright County, 2.97 mi NNE of Owens to 2.87 mi NNE of Owens
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.260, -92.400
A low water crossing on state Highway E was flooded and closed.
Flood, Douglas
- When
- May 20, 8:00 AM CST to May 21, 1:00 PM CST
- Where
- Douglas County, 0.88 mi NE of Ann to 0.76 mi NE of Ann
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.040, -92.190
A low water crossing on state Highway EE was flooded and closed.
Flood, Dent
- When
- May 20, 8:00 AM CST to May 21, 1:00 PM CST
- Where
- Dent County, 2.82 mi WNW of Stone Hill to 2.63 mi WNW of Stone Hill
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.610, -91.400
A low water crossing on state Highway EE was flooded and closed.
Flood, McDonald
- When
- May 20, 8:00 AM CST to May 21, 1:00 PM CST
- Where
- McDonald County, 0.44 mi S of Mc Natt to 0.09 mi SSE of Mc Natt
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.724, -94.322
A low water crossing on state Highway CC was flooded and closed.
Flood, Texas
- When
- May 20, 8:00 AM CST to May 21, 1:00 PM CST
- Where
- Texas County, 3.89 mi WNW of Prescott to 3.78 mi WNW of Prescott
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.460, -91.990
A low water crossing on state Highway BB was flooded and closed.
Flood, Laclede
- When
- May 20, 8:00 AM CST to May 21, 1:00 PM CST
- Where
- Laclede County, 2.3 mi N of Hazelgreen to 2.43 mi N of Hazelgreen
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.803, -92.428
A low water crossing on state Highway FF was flooded and closed.
Flood, Laclede
- When
- May 20, 8:00 AM CST to May 21, 1:00 PM CST
- Where
- Laclede County, 2.3 mi N of Hazelgreen to 2.43 mi N of Hazelgreen
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.803, -92.428
A low water crossing on state Highway FF was flooded and closed.
Flood, Camden
- When
- May 20, 10:00 AM CST to May 21, 1:00 PM CST
- Where
- Camden County, 3.36 mi WSW of Wet Glaize to 3.43 mi WSW of Wet Glaize
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.903, -92.588
A low water crossing on state Highway BB was flooded and closed.
Flood, Camden
- When
- May 20, 10:00 AM CST to May 21, 1:00 PM CST
- Where
- Camden County, 1.63 mi WNW of Stoutland to 1.64 mi NW of Stoutland
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.833, -92.545
A low water crossing on state Highway H was flooded and closed.
Flood, Benton
- When
- May 20, 11:00 AM CST to May 21, 1:00 PM CST
- Where
- Benton County, 2.45 mi N of Zora to 2.42 mi N of Zora
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 38.315, -93.103
A low water crossing on state Highway WW was flooded and closed.
Flood, McDonald
- When
- May 20, 11:00 AM CST to May 21, 1:00 PM CST
- Where
- McDonald County, 3.54 mi SE of Bethlehem to 3.26 mi SE of Bethlehem
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.680, -94.090
A low water crossing on state Highway U was flooded and closed.
Flood, Newton
- When
- May 20, 11:00 AM CST to May 21, 1:00 PM CST
- Where
- Newton County, 1.59 mi NNE of Granby to 1.53 mi NE of Granby
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 36.939, -94.254
Shoal Creek, north of Granby, was flowing over Highway E just south of Wagon Bridge.
Hail, Webster
- When
- May 20, 6:55 PM CST
- Where
- Webster County, 0.88 mi NE of Marshfield
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 37.340, -92.910
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in Alabama, May 20 to 21, 20101 injured · $621,000 · 1.75 in hail · 36 events
- Tornado and Flash Flood in Mississippi, May 20, 2010$363,000 · EF0 · 47 events
- Tornadoes and Hail in Texas, May 20, 2010$164,000 · EF0 · 50 events
- Damaging Winds in Louisiana, May 20, 2010$140,000 · 60 kt wind · 7 events
- Flood in Alaska, May 20 to 21, 2010$135,000 · 1 event
- Hail and Damaging Winds in Louisiana, May 20, 2010$55,000 · 1.75 in hail · 12 events
- Flash Flood in Tennessee, May 20, 2010$60,000 · 1 event
- Wildfire in California, May 20 to 21, 20101 injured · 1 event
- Flash Flooding and Damaging Winds in Mississippi, May 20, 201056 kt wind · 4 events
- Hail and Damaging Wind in Texas, May 20, 20101 in hail · 2 events
- Hail and Damaging Wind in Montana, May 20, 201050 kt wind · 2 events
- Tornadoes in Missouri, May 20, 2010$8,000 · EF0 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 232094, 232096, 232038, 232039, 232100, 232101, 232041, 232042, 232044, 232046, 232047, 232048, 232086, 232102, 232104, 232049, 232051, 232074, 232088, 232089, 232090, 232091, 232105, 232106, 232107, 232108, 232109, 232093, 232110, 232111, 232112, 232113, 232114, 232116, 232117, 232118, 232119, 232120, 232121, 232122, and more.